American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(27.2X) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 62 of 62 found      Go to page: 1 2 3

[61] J. Novák. On a problem of E. \v Cech . Proc. Amer. Math. Soc. 1 (1950) 211-214. MR 0034816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] E. J. Mickle and T. Radó. On upper semicontinuous functions . Proc. Amer. Math. Soc. 1 (1950) 226-230. MR 0035331.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 62 of 62 found      Go to page: 1 2 3